MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0190-9622(83)70164-7

Медицинская библиотека · Journal of the American Academy of Dermatology · 1983

The occurrence of vitiligo after psoralens and ultraviolet a therapy.

Todes-Taylor N, Abel E A, Cox A J

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The ability of photochemotherapy with 8-methoxypsoralen in conjunction with high-intensity long-wave ultraviolet light (PUVA) to stimulate melanogenesis is well known. This effect on the pigmentary system is evidenced by the diffuse tanning of clinically normal skin in PUVA-treated patients with psoriasis and other disorders, as well as by the repigmentation of lesions in vitiligo. It is now recognized that there may be additional pigmentary effects, resulting in clinical lesions such as PUVA mottling, PUVA lentigines, and localized hypopigmentation. We have documented the occurrence of yet another association with PUVA therapy--the paradoxical appearance of widespread hypopigmentation consistent with vitiligo in three PUVA-treated patients, one with psoriasis and two with mycosis fungoides. Histologic and ultrastructural findings are presented.

Для цитирования: Todes-Taylor N, Abel E A, Cox A J. The occurrence of vitiligo after psoralens and ultraviolet a therapy.. Journal of the American Academy of Dermatology. 1983. DOI: 10.1016/s0190-9622(83)70164-7.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.